# SDR MZZA2010042000145

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 37,825 hours, 12,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A30863
- Part serial: B3F365
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 11,639 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR INFO ONLY:  REF LOG 7915525 DOOR 1R SLIDE FAILED TO FULLY INFLATE DURING EVACUATION DEMO INFO NOTED BY MX SLIDE S/N B3F365 SDR INFO SUBMITTED.
